Format

Send to:

Choose Destination
See comment in PubMed Commons below
J Drugs Dermatol. 2011 Mar;10(3):308-10.

Eruptive squamous cell carcinomas with keratoacanthoma-like features in a patient treated with sorafenib.

Author information

  • 1Pennsylvania State University College of Medicine, Hershey, PA, USA.

Abstract

Sorafenib is a multikinase inhibitor that displays antiproliferative and antiangiogenic properties in the treatment of solid tumors. Commonly administered for the treatment of metastatic or unresectable hepatocellular carcinoma and advanced renal cell carcinoma, sorafenib has demonstrated remarkable survival benefits for those where curative surgery is not an option. Although generally having a mild side effect profile, sorafenib has been linked to a variety of dermatologic disorders, including most commonly acneiform rash, hand-foot-skin reactions, facial erythema, splinter subungual hemorrhages, alopecia or pruritus. The authors describe a case of sorafenib-induced eruptive squamous cell carcinomas with keratoacanthoma-like features in a patient with hepatocellular carcinoma. This case adds to the growing literature suggesting a strong correlation between sorafenib and non-melanoma skin cancers including keratoacanthoma and squamous cell carcinoma. Routine dermatologic monitoring of these patients to ensure early detection is highly recommended. J Drugs Dermatol. 2011;10(3):308-310.

PMID:
21369650
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk